# SDR AALA202005049010

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 14,596 hours, 5,867 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0526117
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 31,917 hours, 12,946 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ABORTED TWO TAKE OFFS AT LOW SPEED ACCOUNT THE NUMBER TWO ENGINE WAS UNABLE TO ACHIEVE MAX THRUST. REMOVED AND REPLACED #2 ENGINE HYDROMECHANICAL UNIT AND FUEL PUMP PER WORK CARD 73-94-12 AND AMM 73-11-01. OPS AND LEAK CHECKS GOOD. SEE ALSO SDR AALA202005019009 FOR ADDITIONAL PARTS.
